Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/47
Title: Risk-sensitive control with near monotone cost
Authors: BISWAS, A
BORKAR, VS
KUMAR, KS
Issue Date: 2010
Citation: APPLIED MATHEMATICS AND OPTIMIZATION,62(3)435-438
URI: http://dx.doi.org/10.1007/s00245-010-9119-4
en
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13044
http://hdl.handle.net/100/47
ISSN: 0095-4616
Appears in Collections:Correction

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.